# SDR FDEA201905161077

- Difficulty date: May 16, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 82,960 hours, 15,679 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: AJC7515501
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT SURFACE INSPECTION ON THE LEFT HAND FORWARD FLANGE OF LOWER VERTICAL STABILIZER REAR SPAR CAP, FOUND 01EACH CRACK WITH LENGTH APPROXIMATELY 1.2" BETWEEN THE LOWEST TWO FASTENERS AT STATION 2164 LEFT HAND REAR SPAR CAP FORWARD FLANGE LOCATED AT UPPER SECTION OF THE NR 4 BANJO FITTING OF LOWER VERTICAL STABILIZER STATION Y = 2164 CRACKED APPROXIMATELY 1.2 " TRIMMED AS PER SRM 55-30-02-2R FIGURE 202 REPAIR 5. REPAIR CARRIED OUT ON LEFT HAND NR 4 BANJO FITTING AS PER SRM 55-30-02-2R FIGURE 202 REPAIR 5. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. TO CARRY OUT INITIAL INSPECTION AT 5400 FLIGHT CYCLES AND REPETITIVE INSPECTION AT EVERY 2700 FLIGHT CYCLES AS PER SRM 55-30-02-2R TABLE 203 FIGURE 202 REPAIR 5.
